# SDR RYN2008F00009

- Difficulty date: July 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 1 WINDSHIELD CRACKED.  REPLACED LEFT NR 1 WINDSHIELD AND WINDOW HEAT CONTROLLER IAW AMM 56-11-01 AND AMM 50-41-01 OPS CHECKED NORMAL.  (A)
